# SDR SWAA2024070990625

- Difficulty date: May 28, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N7875A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 29354
- Aircraft time: 56,753 hours, 31,440 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Peeling
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR PANEL # 231XF COMPOSITE MATERIAL PEELING OFF.<[01] RECEIVED NEW CABIN FLOOR PANEL #231XF P/N 144A5810-126; REFERENCE AAR TAG # PD232; PO# 2059779. FLOOR PANEL INSTALLATION WILL OCCUR ON TASK CARD: TTG8Q00SRNYW.;[02] VERIFIED STEP 1  AUDIT C/W REF. MPM 52.02.02
